Please use this identifier to cite or link to this item:
Title: A family of inhomogeneous cosmological Einstein - Rosen metrics
Author: Oliver, Gabriel
Verdaguer Oms, Enric, 1950-
Keywords: Astrofísica relativista
Equacions de camp d'Einstein
Relativistic astrophysics
Einstein field equations
Issue Date: 1989
Publisher: American Institute of Physics
Abstract: Some generalized soliton solutions of the cosmological EinsteinRosen type defined in the space-time region t2=z2 in terms of canonical coordinates are considered. Vacuum solutions are studied and interpreted as cosmological models. Fluid solutions are also considered and are seen to represent inhomogeneous cosmological models that become homogeneous at t?8. A subset of them evolve toward isotropic FriedmannRobertsonWalker metrics.
Note: Reproducció del document proporcionada per AIP i
It is part of: Journal of Mathematical Physics, 1989, vol. 30, p. 442-445
Related resource:
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
79608.pdf318.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.